advertisement
Question
Posted by: Mark | 2011/01/14

Bilharzia

I have had Bilharzia for plus 10 years.My current count is 1.9.
Could this be a cause for erectile dysfunction?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mark

There are many causes for erectile dysfunction and I suggest that you consult your doctor to determine the exact cause. I am not aware that Bilharzia can cause ED.

Regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement